# SDR COEA2018123009903

- Difficulty date: December 30, 2018
- Submitted: January 30, 2019
- Operation: Air carrier
- Aircraft: N903FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 179
- Aircraft time: 31,831 hours, 35,501 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: S53575002208
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 193109 NR 100042 HEAVY CHECK COE/MINOR REPAIR: LT CREASE BEAM WEB UPPER SURFACE HAS LEVEL 2 CORROSION ON FRAMES 28-29. CORRECTIVE ACTION: REPLACED WEB WITH NEW PART.
